Some of you may remember me, I've posted hundreds of times about suboxone.. I started about 6yrs ago at a very nice clinic on 32mg. a day for the first 4yrs. They dropped me down to 16mg. within 2weeks to 16mg. which I've been on for 2 half years now.. I showed up recently for weed and they just discharged me telling me they were no longer doing me any good because I still had urges... Do you think that after 15yrs of opiate addiction that I still would'nt?? I have an appt. next week with my councelor and she wants my opinion on what they are doing wrong!!! I could make a list! We go in for 45min, see a video, get our scripts and leave... I'm starting to feel the effects on my taper dose... Are they responsible for letting me on that stuff that long?? Will my urges ever go away? withdraws?? Can you give me advise on what changes they could make to their program? Or what I should do now?? bolpak
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.